# SDR SB07099

- Difficulty date: November 12, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALB - WITH AIRCRAFT POWER DISCONNECTED, EMERGENCY EXIT LIGHTS AT SEAT ROWS 12 THROUGH 19 DID NOT ILLUMINATE.  ALSO, FOUR BULL NOSE LIGHTS AND THE EMERGENCY LIGHT AT THE L2 DOOR DID NOT ILLUMINATE.  MAINTENANCE REPLACED EMERGENCY LIGHT POWER SUPPLIES M1136 AND M1137 IN ASSOCIATION WITH MM 33-51-51 AND REPLACED MATING BATTERIES FOR LOW CAPACITY.  RELAMPED EMERGENCY LIGHTS AND REPLACED SEVERAL MISSING LENSE.  OPERATIONAL TEST OF EMERGENCY LIGHTS CHECKED GOOD PER MM 33-51-02.
